How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

I am a 23 year old male and about four years ago I had

Resolved Question:

I am a 23 year old male and about four years ago I had surgery for testicular torsion. I have never been able to ejaculate from receiving oral sex and lately I am having trouble staying erect during sex long enough to reach orgasm. Could you please tell me if this could be related to my past genital problem or is it something else?
Submitted: 8 years ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 8 years ago.
This is not likely to be due to the testicular torsion.

Testicular torsion can cause loss of testicular function as a comlication, but if you recieved appropriate surgical intervention, this would not have occurred. Even with loss of testiclar function, loss of a single testicle would not impair sexual function at all.

Erectile Dysfunction can be due to a number of causes.

Medicines: Certain medicines can cause ED.

Lumbar disc lesion: ED can be the first sign of a lumbar disc lesion.

Neuropathy: ED can also be caused due to neuropathy caused by diseases like diabetes.

Cardiovascular diseases: disesases affecting blood flow can also cause this.

Hormonal disorders: Low testosterone.

Alcoholism and substance abuse.

Psychological: Psychological causes of ED are the commonest cause.

Hence all cases of ED should be seen to by a doctor. It can be the first sign of an illness.

There are a number of treatment options for ED.

Since psychological causes are the most common, counselling, behavioral therapy, etc. are the best treatment for this. You should consult a sexual counsellor for this.

One of the best drugs for erectile dysfunction is Sildenafil (Viagra). Alternatives to Sildenafil are Tadalafil (Cialis) and Vardenafil (Levitra). You should ask your doctor for a prescription for these drugs and try them out, they are quite likely to work out for you.

There are many other methods available for a full sexual experience.

Prostaglandin E

Testosterone hormone therapy.

Penile injections

Urethral applications

Vaccum devices

Vascular surgery

Penile implants.

You should approach a urologist and get yourself checked up. You should discuss all of these with your doctor. There are so many methods available, one will surely work for you.
You can look up this site:
http://www.mayoclinic.com/health/erectile-dysfunction/DS00162/DSECTION=7

I hope my answer has helped you. Please click on the green ‘accept' button below for accepting this answer. Feedback/Bonus will be appreciated.
Dr. P. Jyoti and other Medical Specialists are ready to help you
Customer: replied 8 years ago.
I have been taking a herbal supplement called procerin which is for hair regrowth. The site and information about it both claim that it does not cause ED however, I know that other hair regrowth treatments can. I began taking it 6 months ago and the problems began as far as I could tell at that time, except the oral sex issue. The ED problems have gotten worse as I have gotten further into the medication and this sixth month has been the worst of all. Could this possibly be the cause?
Expert:  Dr. P. Jyoti replied 8 years ago.
this may possibly be the cause.

Many medications are known to cause ED.

You should stop this medication.

Very likely you will have a normal sexual function after stopping this.

I hope my answer has helped you. Please click on the green 'accept' button below for accepting this answer. Feedback/Bonus will be appreciated.
Customer: replied 8 years ago.
Thank you! I am still curious about the oral sex problem though. This has been a problm for me from the first time I received oral sex, which is way before I began the procerin, and I have never been able to reach an orgasm even with my previous girlfriend. My current girlfriend of 2 years has had one previous boyfriend and never had a problem making him orgasm. Is there anything else that could be causing this?
Expert:  Dr. P. Jyoti replied 8 years ago.
No, this is not a separate problem but a part of ED. The same causes and treatments apply for this as well.

I hope my answer has helped you. Please click on the green 'accept' button below for accepting this answer. Feedback/Bonus will be appreciated.